A nurse is teaching a client who takes daily low-dose aspiri… | MyMerci
More questions like thisTry ›
Medication Administration

A nurse is teaching a client who takes daily low-dose aspirin after a myocardial infarction. Which statement by the client indicates a need for further teaching?

Explanation
Low-dose aspirin is commonly continued for secondary prevention after myocardial infarction and should not be stopped without provider guidance, so option 4 requires further teaching. Taking aspirin with food may reduce gastric irritation, and bleeding should be reported. Other NSAIDs can increase bleeding risk and may interfere with aspirin's antiplatelet effect, so the client should consult the provider before using them. Enteric-coated tablets should be swallowed whole.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.